A 28-year-old female asked:
After 9+ years of the pill i stopped. negative for all stds, yeast, bacteria & cancer but i have itching & irritation on genitals & internally. ideas?
1 doctor answer • 1 doctor weighed in
Pathology 51 years experience
Need more info: How old are your? If you are peri-menopausal the symptoms may be due to estrogen withdrawal. It would be prudent to see your gynecologist for an evaluation.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.